# SDR AALA202501194853

- Difficulty date: January 17, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 99,000 hours, 12,349 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100945B
- Condition: Failed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 10,000 FEET, STRONG MUSTY, DIRTY SOCK FUMES FILLED THE CABIN. COMPLIED WITH SMOKE/FUMES QRH CHECKLIST AND FUMES LESSEND BUT DID NOT COMPLETELY STOP.  MAINTINANCE FOUND IFE COOLING FAN AT FAULT AND REPLACED.
